Ordinary parts of admissible representations of p-adic reductive groups I. Definition and first properties
Représentations p-adiques de groupes p-adiques III : méthodes globales et géométriques, Astérisque, no. 331 (2010), pp. 355-402.
@incollection{AST_2010__331__355_0,
     author = {Emerton, Matthew},
     title = {Ordinary parts of admissible representations of $p$-adic reductive groups {I.} {Definition} and first properties},
     booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques III : m\'ethodes globales et g\'eom\'etriques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {331},
     year = {2010},
     zbl = {1205.22013},
     mrnumber = {2667882},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2010__331__355_0/}
}
TY  - CHAP
AU  - Emerton, Matthew
TI  - Ordinary parts of admissible representations of $p$-adic reductive groups I. Definition and first properties
BT  - Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques
AU  - Collectif
T3  - Astérisque
PY  - 2010
DA  - 2010///
IS  - 331
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2010__331__355_0/
UR  - https://zbmath.org/?q=an%3A1205.22013
UR  - https://www.ams.org/mathscinet-getitem?mr=2667882
LA  - en
ID  - AST_2010__331__355_0
ER  - 
%0 Book Section
%A Emerton, Matthew
%T Ordinary parts of admissible representations of $p$-adic reductive groups I. Definition and first properties
%B Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques
%A Collectif
%S Astérisque
%D 2010
%N 331
%I Société mathématique de France
%G en
%F AST_2010__331__355_0
Emerton, Matthew. Ordinary parts of admissible representations of $p$-adic reductive groups I. Definition and first properties, in Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques, Astérisque, no. 331 (2010), pp. 355-402. http://archive.numdam.org/item/AST_2010__331__355_0/

[1] L. Barthel & R. Livné - "Irreducible modular representations of GL 2 of a local field", Duke Math. J. 75 (1994), p. 261-292. | DOI | MR | Zbl

[2] C. Breuil - "Sur quelques représentations modulaires et p-adiques de GL 2 (𝐐 p ). I", Compositio Math. 138 (2003), p. 165-188. | DOI | MR | Zbl

[3] W. Casselman - "Introduction to the theory of admissible representations of p-adic reductive groups", unpublished notes distributed by P. Sally, draft May 1 1995, http://www.math.ubc.ca/~cass/research/pdf/p-adic-book.pdf.

[4] P. Colmez - "Représentations de GL 2 (𝐐 p ) et (φ,Γ)-modules", Astérisque 330 (2010), p. 281-509. | Numdam | MR | Zbl

[5] M. Emerton - "Jacquet modules of locally analytic representations of p-adic reductive groups. I. Construction and first properties", Ann. Sci. École Norm. Sup. 39 (2006), p. 775-839. | DOI | EuDML | Numdam | MR | Zbl

[6] M. Emerton - "On the interpolation of systems of eigenvalues attached to automorphic Hecke eigenforms", Invent Math. 164 (2006), p. 1-84. | DOI | MR | Zbl

[7] M. Emerton - "Jacquet modules of locally analytic representations of p-adic reductive groups II. The relation to parabolic induction", preprint http://www.math.northwestern.edu/~emerton/pdffiles/jacquêt-two.pdf, 2007.

[8] M. Emerton - "Local-global compatibility in the p-adic langlands programme for GL 2/ ", in preparation. | MR

[9] M. Emerton - "Locally analytic vectors in representations of locally p-adic analytic groups", to appear in Memoirs of the Amer. Math. Soc. | MR

[10] M. Emerton - "Ordinary parts of admissible representations of p-adic reductive groups II. Derived functors", this volume. | Numdam | Zbl

[11] H. Hida - "Galois representations into GL 2 (𝐙 p X) attached to ordinary cusp forms", Invent. Math. 85 (1986), p. 545-613. | DOI | EuDML | MR | Zbl

[12] H. Hida - "p-ordinary cohomology groups for SL(2) over number fields", Duke Math. J. 69 (1993), p. 259-314. | DOI | MR | Zbl

[13] H. Hida - "Control theorems of p-nearly ordinary cohomology groups for SL(n)", Bull. Soc. Math. France 123 (1995), p. 425-475. | DOI | EuDML | Numdam | MR | Zbl

[14] M. Lazard - "Groupes analytiques p-adiques", Publ. Math. I.H.É.S. 26 (1965), p. 5-219. | EuDML | Numdam

[15] P. Schneider & J. Teitelbaum - "Banach space representations and Iwasawa theory", Israel J. Math. 127 (2002), p. 359-380 | DOI | MR | Zbl